# SDR ASAA0852873

- Difficulty date: May 3, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 4,816 hours, 1,408 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4082499903
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPEED TRIM FAIL AND MACH TRIM FAIL LIGHTS CAME ON DURING RECALL CHECK AFTER ENGINE START.  F/O'S FD FLAG ALSO CAME ON.  VERIFIED FAULT.  FCC "B" COMPUTER INOP.  REPLACED FCC "B" COMPUTER.  PERFORMED LRU TEST FOR FCC & LAND VERIFY TEST.  HGS SENSOR TEST FOR FCC PASS.
